Matveev, Vladimir Sergeevich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19

Number of views:
This page:1634
Abstract pages:2945
Full texts:1054
Candidate of physico-mathematical sciences
Birth date: 25.04.1971
E-mail: ,
Keywords: integrable systems.
UDC: 513.83, 514.7, 519.946


Differential geometry.

Main publications:
  1. Vladimir S. Matveev, “Proof of the projective Lichnerowicz–Obata conjecture”, J. Differential Geom., 75 (2007), 459–502  mathscinet  zmath
List of publications on Google Scholar
Full list of publications:

Publications in Math-Net.Ru
1. V. S. Matveev, “On the number of nontrivial projective transformations of closed manifolds”, Fundam. Prikl. Mat., 20:2 (2015),  125–131  mathnet  mathscinet  elib; J. Math. Sci., 223:6 (2017), 734–738
2. Vladimir S. Matveev, “On the dimension of the group of projective transformations of closed randers and Riemannian manifolds”, SIGMA, 8 (2012), 007, 4 pp.  mathnet  mathscinet  isi  scopus
3. V. A. Kiosak, V. S. Matveev, J. Mikesh, I. G. Shandra, “On the Degree of Geodesic Mobility for Riemannian Metrics”, Mat. Zametki, 87:4 (2010),  628–629  mathnet  mathscinet  zmath; Math. Notes, 87:4 (2010), 586–587  isi  scopus
4. V. S. Matveev, “The eigenvalues of the Sinyukov mapping for geodesically equivalent metrics are globally ordered”, Mat. Zametki, 77:3 (2005),  412–423  mathnet  mathscinet  zmath  elib; Math. Notes, 77:3 (2005), 380–390  isi  scopus
5. V. S. Matveev, P. J. Topalov, “Geodesic equivalence of metrics as a particular case of integrability of geodesic flows”, TMF, 123:2 (2000),  285–293  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 123:2 (2000), 651–658  isi
6. V. S. Matveev, P. J. Topalov, “Dynamical and Topological Methods in Theory of Geodesically Equivalent Metrics”, Zap. Nauchn. Sem. POMI, 266 (2000),  155–168  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 113:4 (2003), 629–636
7. H. R. Dullin, V. S. Matveev, P. Ĭ. Topalov, “On Integrals of the Third Degree in Momenta”, Regul. Chaotic Dyn., 4:3 (1999),  35–44  mathnet  mathscinet  zmath
8. V. S. Matveev, A. A. Oshemkov, “Algorithmic classification of invariant neighborhoods of points of saddle-saddle type”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1999, 2,  62–65  mathnet  mathscinet  zmath
9. V. S. Matveev, “The asymptotic eigenfunctions of the operator $\nabla D(x,y)\nabla$ corresponding to Liouville metrics and waves on water captured by bottom irregularities”, Mat. Zametki, 64:3 (1998),  414–422  mathnet  mathscinet  zmath; Math. Notes, 64:3 (1998), 357–363  isi
10. V. S. Matveev, P. Ĭ. Topalov, “Geodesical equivalence and the Liouville integration of the geodesic flows”, Regul. Chaotic Dyn., 3:2 (1998),  30–45  mathnet  mathscinet  zmath
11. A. V. Bolsinov, V. S. Matveev, A. T. Fomenko, “Two-dimensional Riemannian metrics with integrable geodesic flows. Local and global geometry”, Mat. Sb., 189:10 (1998),  5–32  mathnet  mathscinet  zmath; Sb. Math., 189:10 (1998), 1441–1466  isi  scopus
12. V. S. Matveev, P. Topalov, “A metric on a sphere that is geodesically equivalent to itself a metric of constant curvature is a metric of constant curvature”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, 5,  53–55  mathnet  mathscinet  zmath
13. V. S. Matveev, P. Topalov, “Conjugate points of hyperbolic geodesics of square integrable geodesic flows on closed surfaces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, 1,  60–62  mathnet  zmath
14. V. S. Matveev, “Geodesic Flows on the Klein Bottle, Integrable by Polynomials in Momenta of Degree Four”, Regul. Chaotic Dyn., 2:2 (1997),  106–112  mathnet  mathscinet  zmath
15. V. S. Matveev, P. J. Topalov, “Jacobi Vector Fields of Integrable Geodesic Flows”, Regul. Chaotic Dyn., 2:1 (1997),  103–116  mathnet  mathscinet  zmath
16. V. S. Matveev, “Quadratically Integrable Geodesic Flows on the Torus and on the Klein Bottle”, Regul. Chaotic Dyn., 2:1 (1997),  96–102  mathnet  mathscinet  zmath
17. V. S. Matveev, “An example of a geodesic flow on the Klein bottle, integrable by a polynomial in the momentum of the fourth degree”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1997, 4,  47–48  mathnet  mathscinet  zmath
18. V. S. Matveev, “Integrable Hamiltonian system with two degrees of freedom. The topological structure of saturated neighbourhoods of points of focus-focus and saddle-saddle type”, Mat. Sb., 187:4 (1996),  29–58  mathnet  mathscinet  zmath; Sb. Math., 187:4 (1996), 495–524  isi  scopus
19. A. V. Bolsinov, V. S. Matveev, “Singularities of momentum maps of integrable Hamiltonian systems with two degrees of freedom”, Zap. Nauchn. Sem. POMI, 235 (1996),  54–86  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 94:4 (1999), 1477–1500

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020